(Closed) Morning Sickness and Prometrium – making it worse?

posted 6 years ago in Pregnancy
Post # 3
Member
2695 posts
Sugar bee
  • Wedding: April 2010

Sorry you’re getting more and more sick.  When I would get nauseous I’d try to find something to eat/suck on.  I found that lemon head candies worked and you can find them in sugar free.  I also found that popsicles work.  And eating something every two hours really was the ticket for me.  I bought protein shakes too that seemed to help in the morning when the bowl of cereal didn’t last me long.  My other snacks were oranges and apples.  I’m now 14 weeks and the nauseous feeling is gone.  

Post # 4
Member
218 posts
Helper bee
  • Wedding: February 2013

I have no advice, only empathy.
I am 11 weeks also, on prometrium and feeling horribly sick myself this week.
I’ve been throwing up both in the morning and at night (usually when my stomach is empty)
I’ve been feeling like I *want* to throw up all day. Not a great feeling at work.
Prior to this week I had sporadic episodes, nothing this bad.

Hopefully things get better soon

Post # 6
Member
5572 posts
Bee Keeper
  • Wedding: June 2011

YES! I was on prometrium and progesterone in oil injections until 14 weeks and my MS continued until I went off of it. Once I stopped them my MS faded within a week. I definitely think it was made worse by the medication.

Post # 7
Member
391 posts
Helper bee
  • Wedding: October 2010

@fancyfunction:  Sorry you’re dealing with morning sickness. I feel for you. I took prometrium in my first trimester. I stopped taking it around 10 weeks and my morning sickness continued for 4 more weeks after that. So in my experience, the prometrium wasn’t making me sicker. It actually peaked at around 10-12 weeks and then got much better after that going away completely by 14 weeks. Hang in there!

Post # 9
Member
218 posts
Helper bee
  • Wedding: February 2013

@fancyfunction:  

I’m also taking it until 12 weeks, so not much longer to go.

I’m worrying about coming off it too!

So many things to worry about.

Post # 10
Member
2538 posts
Sugar bee
  • Wedding: November 2009

My doc said many people feel sick or weird after Prometrium so to take it at least 2 hours away from eating food…

The topic ‘Morning Sickness and Prometrium – making it worse?’ is closed to new replies.

Find Amazing Vendors